Alert archive / Georgia / Red Flag Warnings in 2006

Red Flag Warning 49, NWS Jacksonville, FL

April 5, 20067 counties in Florida; 12 counties in Georgia

NWS Jacksonville, FL issued this red flag warning at Apr 5, 2006, 2:27 PM EDT for 7 counties in Florida; 12 counties in Georgia. It took effect at Apr 6, 2006, 2:10 AM EDT. It was in force for 18 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Apr 5, 2006, 2:27 PM EDT (18:27 UTC)
In effect from
Apr 6, 2006, 2:10 AM EDT
Expired
Apr 6, 2006, 8:00 PM EDT
In force
18 hr
Issued by
NWS Jacksonville, FL

Counties Baker County, FL, Bradford County, FL, Flagler County, FL, Gilchrist County, FL, Nassau County, FL, Suwannee County, FL, Union County, FL, Appling County, GA, Atkinson County, GA, Bacon County, GA, Brantley County, GA, Camden County, GA, Clinch County, GA, Coffee County, GA, Echols County, GA, Glynn County, GA, Jeff Davis County, GA, Pierce County, GA, Wayne County, GA

The nearest sounding before it

Jacksonville, FL (KJAX), launched 12:00Z, 6.5 hours before the alert went out and 69 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jacksonville, FL at 12:00Z on 2006-04-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jacksonville, FL at 12:00Z on 2006-04-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 0 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2616 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
0 m²/s²
0-3 km storm-relative helicity
79 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS82 KJAX 051827
RFWJAX

RED FLAG WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
227 PM EDT WED APR 5 2006

FLZ020>025-030>032-035>037-040-060000-
/O.UPG.KJAX.FW.A.0043.060406T1600Z-060407T0000Z/
/O.NEW.KJAX.FW.W.0049.060406T1600Z-060407T0000Z/
/O.CON.KJAX.FW.W.0048.000000T0000Z-060406T0000Z/
HAMILTON-SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-
GILCHRIST-ALACHUA-PUTNAM-MARION-
227 PM EDT WED APR 5 2006

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING DUE TO LOW RELATIVE HUMIDITIES...
...RED FLAG WARNING IN EFFECT FROM 12 PM TO 8 PM EDT THURSDAY DUE TO 
LOW RELATIVE HUMIDITIES...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING
DUE TO LOW RELATIVE HUMIDITIES.

A RED FLAG WARNING HAS BEEN ISSUED FOR THURSDAY DUE TO LOW
RELATIVE HUMIDITIES. THE FIRE WEATHER WATCH IS NOT LONGER IN
EFFECT. 

DRY AIR WILL CONTINUE OVER THE AREA THURSDAY...WITH RELATIVE HUMIDITIES
DROPPING BELOW CRITICAL VALUES DURING THE LATE MORNING HOURS.
RELATIVE HUMIDITIES ARE EXPECTED TO REMAIN BELOW 35% FOR 4 TO 7
HOURS THURSDAY AFTERNOON...WITH MINIMUM VALUES FROM 20-25%.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD
OF THESE RED FLAG WARNINGS.

$$

GAZ132>136-149>152-162>164-060000-
/O.NEW.KJAX.FW.A.0044.060406T1600Z-060407T0000Z/
/O.CON.KJAX.FW.W.0048.000000T0000Z-060406T0000Z/
COFFEE-JEFF DAVIS-BACON-APPLING-WAYNE-ATKINSON-WARE-PIERCE-
BRANTLEY-ECHOLS-CLINCH-CHARLTON-
227 PM EDT WED APR 5 2006

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING DUE TO LOW RELATIVE HUMIDITIES...
...FIRE WEATHER WATCH IN EFFECT FROM THURSDAY AFTERNOON THROUGH
THURSDAY EVENING DUE TO LOW RELATIVE HUMIDITIES...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING
DUE TO LOW RELATIVE HUMIDITIES.

A FIRE WEATHER WATCH HAS BEEN ISSUED FOR THURSDAY DUE TO MARGINAL
DURATIONS OF LOW RELATIVE HUMIDITIES. 

DRY AIR WILL CONTINUE OVER THE AREA THURSDAY...WITH RELATIVE HUMIDITIES
DROPPING NEAR CRITICAL VALUES DURING THE EARLY AFTERNOON. RELATIVE
HUMIDITIES ARE EXPECTED TO REMAIN BELOW 25% FOR 2 TO 4 HOURS THURSDAY
AFTERNOON...WITH MINIMUM VALUES FROM 20-25%.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD
OF THIS RED FLAG WARNING AND FIRE WEATHER WATCH.

$$

GAZ153-154-165-166-060000-
/O.CON.KJAX.FW.W.0048.000000T0000Z-060406T0000Z/
INLAND GLYNN-COASTAL GLYNN-INLAND CAMDEN-COASTAL CAMDEN-
227 PM EDT WED APR 5 2006

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING DUE TO LOW RELATIVE HUMIDITIES...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THIS RED FLAG WARNING.

$$

FLZ033-038-060000-
/O.CON.KJAX.FW.W.0048.000000T0000Z-060406T0000Z/
ST JOHNS-FLAGLER-
227 PM EDT WED APR 5 2006

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING DUE TO LOW RELATIVE HUMIDITIES...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THIS RED FLAG WARNING.

$$

ENYEDI
8 follow-up statements
000 
WWUS82 KJAX 060013
RFWJAX

RED FLAG WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
813 PM EDT WED APR 5 2006

FLZ020>025-030>032-035>037-040-061215-
/O.EXP.KJAX.FW.W.0048.000000T0000Z-060406T0000Z/
/O.CON.KJAX.FW.W.0049.060406T1600Z-060407T0000Z/
HAMILTON-SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-
GILCHRIST-ALACHUA-PUTNAM-MARION-
813 PM EDT WED APR 5 2006

...RED FLAG WARNING HAS EXPIRED FOR TODAY...
...RED FLAG WARNING REMAINS IN EFFECT FROM 12 PM TO 8 PM EDT
THURSDAY...

THE RED FLAG WARNING FOR TODAY IS NO LONGER IN EFFECT. A RED FLAG
WARNING REMAINS IN EFFECT FROM 12 PM TO 8 PM THURSDAY.

DRY AIR WILL CONTINUE OVER THE AREA THURSDAY...WITH RELATIVE
HUMIDITIES DROPPING BELOW CRITICAL VALUES DURING THE LATE MORNING
HOURS. RELATIVE HUMIDITIES ARE EXPECTED TO REMAIN BELOW 35 PERCENT FOR
4 TO 7 HOURS THURSDAY AFTERNOON...WITH MINIMUM VALUES FROM 20 TO
25 PERCENT.

FOR ADDITIONAL FIRE WEATHER INFORMATION...VISIT THE NATIONAL
WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT
WWW.SRH.NOAA.GOV/JAX/FIREWX.SHTML.

$$

GAZ132>136-149>152-162>164-061215-
/O.EXP.KJAX.FW.W.0048.000000T0000Z-060406T0000Z/
/O.CON.KJAX.FW.A.0044.060406T1600Z-060407T0000Z/
COFFEE-JEFF DAVIS-BACON-APPLING-WAYNE-ATKINSON-WARE-PIERCE-
BRANTLEY-ECHOLS-CLINCH-CHARLTON-
813 PM EDT WED APR 5 2006

...RED FLAG WARNING HAS EXPIRED FOR TODAY...
...FIRE WEATHER WATCH REMAINS IN EFFECT FROM THURSDAY AFTERNOON
THROUGH THURSDAY EVENING...

THE RED FLAG WARNING IS NO LONGER IN EFFECT. A FIRE WEATHER WATCH
REMAINS IN EFFECT FROM THURSDAY AFTERNOON THROUGH THURSDAY
EVENING DUE TO MARGINAL DURATIONS OF LOW RELATIVE HUMIDITIES.

DRY AIR WILL CONTINUE OVER THE AREA THURSDAY...WITH RELATIVE HUMIDITIES
DROPPING TO NEAR CRITICAL VALUES DURING THE EARLY AFTERNOON. RELATIVE
HUMIDITIES ARE EXPECTED TO REMAIN BELOW 25 PERCENT FOR 2 TO 4 HOURS
THURSDAY AFTERNOON...WITH MINIMUM VALUES FROM 20 TO 25 PERCENT.

FOR ADDITIONAL FIRE WEATHER INFORMATION...VISIT THE NATIONAL
WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT
WWW.SRH.NOAA.GOV/JAX/FIREWX.SHTML.

$$

FLZ033-038-GAZ153-154-165-166-060115-
/O.EXP.KJAX.FW.W.0048.000000T0000Z-060406T0000Z/
ST JOHNS-FLAGLER-INLAND GLYNN-COASTAL GLYNN-INLAND CAMDEN-
COASTAL CAMDEN-
813 PM EDT WED APR 5 2006

...RED FLAG WARNING HAS EXPIRED...

THE RED FLAG WARNING IS NO LONGER IN EFFECT. 

$$

CARROLL
000 
WWUS82 KJAX 060610
RFWJAX

RED FLAG WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
210 AM EDT THU APR 6 2006

FLZ033-038-070000-
/O.NEW.KJAX.FW.A.0045.060407T1700Z-060407T2200Z/
/O.EXA.KJAX.FW.W.0049.060406T1600Z-060407T0000Z/
ST JOHNS-FLAGLER-
210 AM EDT THU APR 6 2006

...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 8 PM EDT THIS
EVENING DUE TO EXPECTED LONG DURATIONS OF LOW RH...
...FIRE WEATHER WATCH IN EFFECT FRIDAY AFTERNOON DUE TO POSSIBLE 
LONG DURATIONS OF LOW RH...

DRY AIR WILL CONTINUE OVER THE AREA TODAY...WITH RELATIVE HUMIDITIES
DROPPING BELOW CRITICAL VALUES DURING THE LATE MORNING HOURS.
RELATIVE HUMIDITIES ARE EXPECTED TO REMAIN BELOW 35 PERCENT FOR 4
TO 7 HOURS THIS AFTERNOON...WITH MINIMUM VALUES FROM 20 TO 25
PERCENT.

ON FRIDAY...RELATIVE HUMIDITIES MAY FALL TO BELOW 35 PERCENT FOR
AROUND FOUR HOURS DURATION DURING THE AFTERNOON.

FOR ADDITIONAL FIRE WEATHER INFORMATION...VISIT THE NATIONAL
WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT
WWW.SRH.NOAA.GOV/JAX/FIREWX.SHTML.

$$

GAZ132>136-149>152-162>164-070000-
/O.UPG.KJAX.FW.A.0044.060406T1600Z-060407T0000Z/
/O.EXA.KJAX.FW.W.0049.060406T1600Z-060407T0000Z/
COFFEE-JEFF DAVIS-BACON-APPLING-WAYNE-ATKINSON-WARE-PIERCE-
BRANTLEY-ECHOLS-CLINCH-CHARLTON-
210 AM EDT THU APR 6 2006

...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 8 PM EDT THIS
EVENING DUE TO EXPECTED LONG DURATIONS OF LOW RH...

DRY AIR WILL CONTINUE OVER THE AREA TODAY...WITH RELATIVE 
HUMIDITIES DROPPING TO NEAR CRITICAL VALUES DURING THE EARLY
AFTERNOON. RELATIVE HUMIDITIES ARE EXPECTED TO REMAIN BELOW 25
PERCENT FOR 4 TO 6 HOURS THIS AFTERNOON...WITH MINIMUM VALUES 
AROUND 20 PERCENT.

FOR ADDITIONAL FIRE WEATHER INFORMATION...VISIT THE NATIONAL
WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT
WWW.SRH.NOAA.GOV/JAX/FIREWX.SHTML.


$$

FLZ020>025-030>032-035>037-040-070000-
/O.NEW.KJAX.FW.A.0045.060407T1700Z-060407T2200Z/
/O.CON.KJAX.FW.W.0049.060406T1600Z-060407T0000Z/
HAMILTON-SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-
GILCHRIST-ALACHUA-PUTNAM-MARION-
210 AM EDT THU APR 6 2006

...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 8 PM EDT
THIS EVENING DUE TO EXPECTED LONG DURATIONS OF LOW RH...
...FIRE WEATHER WATCH IN EFFECT FRIDAY AFTERNOON DUE TO POSSIBLE
LONG DURATIONS OF LOW RH...

DRY AIR WILL CONTINUE OVER THE AREA TODAY...WITH RELATIVE HUMIDITIES
DROPPING BELOW CRITICAL VALUES DURING THE LATE MORNING HOURS.
RELATIVE HUMIDITIES ARE EXPECTED TO REMAIN BELOW 35 PERCENT FOR 5
TO 7 HOURS WITH MINIMUM VALUES FROM 20 TO 25 PERCENT.

ON FRIDAY...RELATIVE HUMIDITIES MAY FALL TO BELOW 35 PERCENT 
FOR 4 TO 6 HOURS DURATION.

FOR ADDITIONAL FIRE WEATHER INFORMATION...VISIT THE NATIONAL
WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT
WWW.SRH.NOAA.GOV/JAX/FIREWX.SHTML.

$$

PP
000 
WWUS82 KJAX 061328
RFWJAX

RED FLAG WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
928 AM EDT THU APR 6 2006

GAZ153-165-070000-
/O.EXA.KJAX.FW.W.0049.060406T1600Z-060407T0000Z/
INLAND GLYNN-INLAND CAMDEN-
928 AM EDT THU APR 6 2006

...RED FLAG WARNING IN EFFECT UNTIL 8 PM EDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A RED
FLAG WARNING...WHICH IS IN EFFECT UNTIL 8 PM EDT THIS EVENING. 

DRY AIR WILL CONTINUE OVER THE AREA TODAY. RELATIVE HUMIDITIES ARE
EXPECTED TO DROP BELOW 25 PERCENT THROUGH THE AFTERNOON.

FOR ADDITIONAL FIRE WEATHER INFORMATION...VISIT THE NATIONAL
WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT
WWW.SRH.NOAA.GOV/JAX/FIREWX.SHTML.

$$

FLZ020>025-030>033-035>038-040-070000-
/O.CON.KJAX.FW.W.0049.060406T1600Z-060407T0000Z/
/O.CON.KJAX.FW.A.0045.060407T1700Z-060407T2200Z/
HAMILTON-SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-
ST JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-
928 AM EDT THU APR 6 2006

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING...
...FIRE WEATHER WATCH REMAINS IN EFFECT FRIDAY AFTERNOON...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING.
A FIRE WEATHER WATCH REMAINS IN EFFECT FRIDAY AFTERNOON. 

DRY AIR WILL CONTINUE OVER THE AREA TODAY. RELATIVE HUMIDITIES WILL
DROP BELOW 35 PERCENT THROUGH THE AFTERNOON WITH MINIMUM VALUES
FROM 20 TO 25 PERCENT.

ON FRIDAY...RELATIVE HUMIDITIES MAY FALL TO BELOW 35 PERCENT FOR
AROUND FOUR HOURS DURATION DURING THE AFTERNOON.

FOR ADDITIONAL FIRE WEATHER INFORMATION...VISIT THE NATIONAL
WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT
WWW.SRH.NOAA.GOV/JAX/FIREWX.SHTML.

$$

GAZ132>136-149>152-162>164-070000-
/O.CON.KJAX.FW.W.0049.060406T1600Z-060407T0000Z/
COFFEE-JEFF DAVIS-BACON-APPLING-WAYNE-ATKINSON-WARE-PIERCE-
BRANTLEY-ECHOLS-CLINCH-CHARLTON-
928 AM EDT THU APR 6 2006

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING.

DRY AIR WILL CONTINUE OVER THE AREA TODAY. RELATIVE HUMIDITIES ARE
EXPECTED TO DROP BELOW 25 PERCENT THROUGH THE AFTERNOON.

FOR ADDITIONAL FIRE WEATHER INFORMATION...VISIT THE NATIONAL
WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT
WWW.SRH.NOAA.GOV/JAX/FIREWX.SHTML.

$$
000 
WWUS82 KJAX 061852
RFWJAX

RED FLAG WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
252 PM EDT THU APR 6 2006

FLZ020>025-030>033-035>038-040-070000-
/O.CON.KJAX.FW.W.0049.000000T0000Z-060407T0000Z/
/O.CON.KJAX.FW.A.0045.060407T1700Z-060407T2200Z/
HAMILTON-SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-
ST JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-
252 PM EDT THU APR 6 2006

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING...
...FIRE WEATHER WATCH REMAINS IN EFFECT FRIDAY AFTERNOON...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING.
A FIRE WEATHER WATCH REMAINS IN EFFECT FRIDAY AFTERNOON. 

DRY AIR WILL CONTINUE OVER THE AREA THROUGH SUNSET TODAY WITH RELATIVE
HUMIDITIES IN THE 15 TO 25 PERCENT RANGE.  

ON FRIDAY...RELATIVE HUMIDITIES ARE NOT EXPECTED TO BE AS LOW GIVEN
HIGHER DEW POINTS, BUT MAY STILL FALL INTO THE 30 TO 35 PERCENT
RANGE DURING THE AFTERNOON. 

FOR ADDITIONAL FIRE WEATHER INFORMATION...VISIT THE NATIONAL
WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT
WWW.SRH.NOAA.GOV/JAX/FIREWX.SHTML.

$$

GAZ132>136-149>153-162>165-070000-
/O.CON.KJAX.FW.W.0049.000000T0000Z-060407T0000Z/
COFFEE-JEFF DAVIS-BACON-APPLING-WAYNE-ATKINSON-WARE-PIERCE-
BRANTLEY-INLAND GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-
252 PM EDT THU APR 6 2006

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING.

DRY AIR WILL CONTINUE OVER THE AREA THROUGH SUNSET WITH RELATIVE
HUMIDITIES IN THE 15 TO 25 PERCENT RANGE. 

FOR ADDITIONAL FIRE WEATHER INFORMATION...VISIT THE NATIONAL
WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT
WWW.SRH.NOAA.GOV/JAX/FIREWX.SHTML.

$$
000 
WWUS82 KJAX 070029
RFWJAX

RED FLAG WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
829 PM EDT THU APR 6 2006

FLZ020>025-030>033-035>038-040-071230-
/O.EXP.KJAX.FW.W.0049.000000T0000Z-060407T0000Z/
/O.CON.KJAX.FW.A.0045.060407T1700Z-060407T2200Z/
HAMILTON-SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-
ST JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-
829 PM EDT THU APR 6 2006

...RED FLAG WARNING HAS EXPIRED...
...FIRE WEATHER WATCH REMAINS IN EFFECT FRIDAY AFTERNOON...

THE RED FLAG WARNING IS NO LONGER IN EFFECT. A FIRE WEATHER WATCH
REMAINS IN EFFECT FRIDAY AFTERNOON. 

ON FRIDAY...RELATIVE HUMIDITIES ARE NOT EXPECTED TO BE AS LOW
GIVEN HIGHER DEW POINTS... BUT MAY STILL FALL INTO THE 30 TO
35 PERCENT RANGE DURING THE AFTERNOON.

$$

GAZ132>136-149>153-162>165-070130-
/O.EXP.KJAX.FW.W.0049.000000T0000Z-060407T0000Z/
COFFEE-JEFF DAVIS-BACON-APPLING-WAYNE-ATKINSON-WARE-PIERCE-
BRANTLEY-INLAND GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-
829 PM EDT THU APR 6 2006

...RED FLAG WARNING HAS EXPIRED...

THE RED FLAG WARNING IS NO LONGER IN EFFECT. 

$$
000 
WWUS82 KJAX 141824
RFWJAX

RED FLAG WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
224 PM EDT FRI APR 14 2006

FLZ020>023-030>032-035>037-040-142300-
/O.CON.KJAX.FW.W.0054.000000T0000Z-060414T2300Z/
/O.CON.KJAX.FW.A.0049.060415T1800Z-060415T2200Z/
HAMILTON-SUWANNEE-COLUMBIA-BAKER-UNION-BRADFORD-CLAY-GILCHRIST-
ALACHUA-PUTNAM-MARION-
224 PM EDT FRI APR 14 2006

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EDT THIS
EVENING FOR ALL OF INLAND NORTHEAST FLORIDA DUE TO LOW
RELATIVE HUMIDITIES...
...FIRE WEATHER WATCH REMAINS IN EFFECT SATURDAY AFTERNOON FOR
ALL OF INLAND NORTHEAST FLORIDA DUE TO LOW RELATIVE HUMIDITIES
AND MARGINAL WIND SPEEDS...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EDT THIS EVENING.
A FIRE WEATHER WATCH REMAINS IN EFFECT SATURDAY AFTERNOON. 

A SLIGHTLY DRIER AIRMASS AND WARMER TEMPERATURES WILL LEAD TO
CRITICALLY LOW RELATIVE HUMIDITIES FOR AT LEAST 4 HOURS THE
REMAINDER OF THE AFTERNOON. MINIMUM RH VALUES AROUND 30 PERCENT
ARE EXPECTED.

DRY AIR WILL REMAIN IN PLACE ON SATURDAY AND RELATIVE HUMIDITIES
ARE EXPECTED TO FALL BELOW 35 PERCENT ONCE AGAIN FOR AT LEAST 4
HOURS DURING THE AFTERNOON HOURS. THE LOW RELATIVE HUMIDITIES MAY
BE ACCOMPANIED BY SUSTAINED WEST TO SOUTHWEST WINDS AROUND 15 MPH
WITH GUSTS TO 20 MPH AT TIMES. MINIMUM RH VALUES AROUND 30 PERCENT
ARE EXPECTED.

A RED FLAG WARNING IS ISSUED IN FLORIDA WHEN MINIMUM RELATIVE
HUMIDITIES WILL FALL BELOW 35 PERCENT FOR FOUR OR MORE
CONSECUTIVE HOURS.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. THE COMBINATION OF STRONG WINDS...LOW
RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE RAPID FIRE
GROWTH POTENTIAL.

$$

HESS
000 
WWUS82 KJAX 142321
RFWJAX

RED FLAG WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
721 PM EDT FRI APR 14 2006

FLZ020>023-030>032-035>037-040-151130-
/O.EXP.KJAX.FW.W.0054.000000T0000Z-060414T2300Z/
/O.CON.KJAX.FW.A.0049.060415T1800Z-060415T2200Z/
HAMILTON-SUWANNEE-COLUMBIA-BAKER-UNION-BRADFORD-CLAY-GILCHRIST-
ALACHUA-PUTNAM-MARION-
721 PM EDT FRI APR 14 2006

...RED FLAG WARNING HAS EXPIRED...
...FIRE WEATHER WATCH REMAINS IN EFFECT SATURDAY AFTERNOON...

THE RED FLAG WARNING IS NO LONGER IN EFFECT. A FIRE WEATHER WATCH
REMAINS IN EFFECT SATURDAY AFTERNOON. 

DRY AIR WILL REMAIN IN PLACE ON SATURDAY AND RELATIVE HUMIDITIES
ARE EXPECTED TO FALL BELOW 35 PERCENT ONCE AGAIN FOR AT LEAST 4
HOURS DURING THE AFTERNOON HOURS. THE LOW RELATIVE HUMIDITIES MAY
BE ACCOMPANIED BY SUSTAINED WEST TO SOUTHWEST WINDS AROUND 15 MPH
WITH GUSTS TO 20 MPH AT TIMES. MINIMUM RH VALUES AROUND 30 PERCENT
ARE EXPECTED.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. THE COMBINATION OF STRONG WINDS...LOW
RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE RAPID FIRE
GROWTH POTENTIAL.

$$

CARROLL
000 
WWUS82 KJAX 150809
RFWJAX

RED FLAG WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
409 AM EDT SAT APR 15 2006

FLZ020>023-030>032-035>037-040-152200-
/O.UPG.KJAX.FW.A.0049.060415T1800Z-060415T2200Z/
/O.NEW.KJAX.FW.W.0055.060415T1800Z-060415T2200Z/
/O.NEW.KJAX.FW.A.0050.060416T1800Z-060416T2200Z/
HAMILTON-SUWANNEE-COLUMBIA-BAKER-UNION-BRADFORD-CLAY-GILCHRIST-
ALACHUA-PUTNAM-MARION-
409 AM EDT SAT APR 15 2006

...RED FLAG WARNING IN EFFECT FROM 2 PM TO 6 PM EDT THIS
AFTERNOON...
...FIRE WEATHER WATCH IN EFFECT SUNDAY AFTERNOON...

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A RED
FLAG WARNING...WHICH IS IN EFFECT FROM 2 PM TO 6 PM EDT THIS
AFTERNOON. A FIRE WEATHER WATCH HAS ALSO BEEN ISSUED. THIS FIRE
WEATHER WATCH IS IN EFFECT SUNDAY AFTERNOON. 

WARM TEMPERATURES TODAY AND SUNDAY WILL RESULT IN RELATIVE HUMIDITIES
BELOW 35 PERCENT FOR AROUND 4 HOURS DURING THE AFTERNOON HOURS.
MINIMUM RH VALUES AROUND 30 PERCENT ARE EXPECTED.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE COMBINATION OF
LOW RELATIVE HUMIDITY AND WARM TEMPERATURES WILL CREATE RAPID
FIRE GROWTH POTENTIAL.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. THE COMBINATION OF LOW RELATIVE HUMIDITY AND
WARM TEMPERATURES WILL CREATE RAPID FIRE GROWTH POTENTIAL.

$$

FLZ024-025-152200-
/O.NEW.KJAX.FW.W.0055.060415T1800Z-060415T2200Z/
/O.NEW.KJAX.FW.A.0050.060416T1800Z-060416T2200Z/
NASSAU-DUVAL-
409 AM EDT SAT APR 15 2006

...RED FLAG WARNING IN EFFECT FROM 2 PM TO 6 PM EDT THIS
AFTERNOON...
...FIRE WEATHER WATCH IN EFFECT SUNDAY AFTERNOON...

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A RED
FLAG WARNING...WHICH IS IN EFFECT FROM 2 PM TO 6 PM EDT THIS
AFTERNOON. A FIRE WEATHER WATCH HAS ALSO BEEN ISSUED. THIS FIRE
WEATHER WATCH IS IN EFFECT SUNDAY AFTERNOON. 

WARM TEMPERATURES TODAY AND SUNDAY WILL RESULT IN RELATIVE HUMIDITIES
BELOW 35 PERCENT FOR AROUND 4 HOURS DURING THE AFTERNOON HOURS.
MINIMUM RH VALUES AROUND 30 PERCENT ARE EXPECTED.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE COMBINATION OF
LOW RELATIVE HUMIDITY AND WARM TEMPERATURES WILL CREATE RAPID
FIRE GROWTH POTENTIAL.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. THE COMBINATION OF LOW RELATIVE HUMIDITY AND
WARM TEMPERATURES WILL CREATE RAPID FIRE GROWTH POTENTIAL.

$$

MZ

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jacksonville, FL wrote its last area forecast discussion before this red flag warning went out at Apr 5, 9:41 AM EDT, 4 hours 46 minutes earlier.

Area forecast discussion, Apr 5, 9:41 AM EDT, 4 hours 46 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
941 AM EDT WED APR 5 2006

...SUNNY SKIES AND SEASONAL TEMPS...
...DRY CONDITIONS CONTINUE FIRE WX CONCERNS...

.PUBLIC...AFTER A COOL START THIS MORNING AND SOME PATCHY SHALLOW
FOG...SUNNY SKIES WILL PREVAIL TODAY LESS A FEW CIRRUS STREAKS AS
RIDGING OVER THE CENTRAL CONUS SHIFTS EASTWARD AND OVER THE SE
REGION.

FOR THE MORNING UPDATE...FORECAST LOOKS GOOD WITH MAX TEMPS CLIMBING
INTO THE UPPER 70S TO NEAR 80 INLAND...MID 70S ALONG THE COAST. WE
MAY HAVE A LATE AND LIGHT AFTN EAST COAST SEABREEZE...BUT NO CUMULUS
DUE TO LACK OF MOISTURE.

&&

.MARINE...NW WINDS 10 KTS AND SEAS 2-3 FT (COMPOSED OF 2 FT SWELL)
CONTINUE OFFSHORE. FLOW WILL BECOME NNE AND LIGHT AS THE DAY
PROGRESSES AS THE SURFACE RIDGE BUILDS IN FROM THE WEST. NO CHANGES
WERE MADE TO THE FORECAST.

&&

.FIRE WEATHER...RED FLAG CONDITIONS LOOK ON TRACK FOR ALL OF OUR
ZONES TODAY...WITH RHS FALLING BELOW 30% ALREADY AT DOUGLAS GA.
MARGINAL AREA CONTINUES TO BE COASTAL SE GA WHERE DURATION OF
CRITICALLY LOW RH VALUES LOOK MARGINAL...BUT WILL MONITOR TRENDS TO
SEE IF THESE ZONES MAY NEED A RFW LATER TODAY. ONLY CHANGE TO THE
RFW PRODUCT WILL BE SEPARATE OUT FL ZONES/GA ZONES. WITH NO PRECIP
IN SIGHT THROUGH THE END OF THE WEEK AND SUBSIDENCE IN PLACE...FIRE
WX CONCERNS WILL CONTINUE INTO THURSDAY.

&&

.PRELIMINARY POINT TEMPS/POPS...
AMG  78  46  82  54 /   0   0   0   0
SSI  74  51  75  60 /   0   0   0   5
JAX  78  47  80  57 /   0   0   0   5
SGJ  74  52  76  62 /   0   0   0   0
GNV  80  46  84  55 /   0   0   0   0
OCF  82  46  85  55 /   0   0   0   0

&&

.JAX WATCHES/WARNINGS/ADVISORIES...
FL...RED FLAG WARNING UNTIL 8 PM WEDNESDAY FOR THE FOLLOWING ZONES:
     ALACHUA...BAKER...BRADFORD...CLAY...COLUMBIA...DUVAL...
     FLAGLER...GILCHRIST...HAMILTON...MARION...NASSAU...PUTNAM...
     ST JOHNS...SUWANNEE...AND UNION.

     FIRE WEATHER WATCH FROM NOON THURSDAY TO 8 PM THURSDAY FOR THE
     FOLLOWING ZONES: ALACHUA...BAKER...BRADFORD...CLAY...
     COLUMBIA...DUVAL...GILCHRIST...HAMILTON...MARION...NASSAU...
     PUTNAM...SUWANNEE...AND UNION.

GA...RED FLAG WARNING UNTIL 8 PM WEDNESDAY FOR THE FOLLOWING ZONES:
     APPLING...ATKINSON...BACON...BRANTLEY...CHARLTON...CLINCH...
     COFFEE...ECHOLS...JEFF DAVIS...PIERCE...WARE...AND WAYNE.

MARINE...NONE.
&&

ENYEDI/ZAPPE
Hazardous weather outlook, Apr 5, 5:18 AM EDT, 9 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSONVILLE FL
518 AM EDT WED APR 5 2006

FLZ020>025-030>033-035>038-040-GAZ132>136-149>154-162>166-060900-
ALACHUA-APPLING-ATKINSON-BACON-BAKER-BRADFORD-BRANTLEY-
CAMDEN (COASTAL)-CAMDEN (INLAND)-CHARLTON-CLAY-CLINCH-COFFEE-
COLUMBIA-DUVAL-ECHOLS-FLAGLER-GILCHRIST-GLYNN (COASTAL)-
GLYNN (INLAND)-HAMILTON-JEFF DAVIS-MARION-NASSAU-PIERCE-PUTNAM-
ST JOHNS-SUWANNEE-UNION-WARE-WAYNE-
518 AM EDT WED APR 5 2006

THIS OUTLOOK IS FOR NORTHEAST FLORIDA AND SOUTHEAST GEORGIA.

.DAY ONE...TODAY AND TONIGHT...

THE FIRE DANGER WILL CONTINUE TODAY AS RELATIVE HUMIDITY VALUES FALL
INTO THE 20S ACROSS MOST AREAS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY...

ON THURSDAY...THE DRY AIRMASS AND WARM AFTERNOON TEMPERATURES WILL
CONTINUE THE FIRE DANGER.

A COLD FRONT WILL MOVE INTO THE REGION ON SATURDAY. THIS FRONT MAY BE
ACCOMPANIED BY ISOLATED STRONG THUNDERSTORMS OVER SOUTHEAST GEORGIA
MAINLY IN THE AFTERNOON AND EARLY EVENING HOURS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT REQUESTED AT THIS TIME.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE WEBSITE ON THE INTERNET AT WWW.SRH.NOAA.GOV/JAX.

ARS

The office that day

Everything else NWS Jacksonville, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 5, 2:27 PM EDTFire Weather WatchJAXAppling, Atkinson, Bacon, Brantley, Clinch, Coffee and 4 more12 hr

Nearby

Red Flag Warnings in Georgia, 2006Red Flag Warnings in Florida, 2006Every red flag warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.